# SDR SWAA2024041765971

- Difficulty date: March 20, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TRACK AT RBL 8; STA 887+2 AND 887+15; WL 156.<[01] REMOVED AND REPLACED ON AFT CARGO BAY FLOOR TRACK AT RBL 8 STA 887 TO STA 907; WL 156 IAW SRM 53-00-53-2R-4 REPAIR 4 AND DWG 147A7500.
